# SDR 99FDEA00199

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46619
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

99-122 - AFT T/O DFW LEFT GEAR UNSAFE LIGHTS REMAIN ON BOTH PNLS, RAN RED TABS RETURN DFW.  FOUND TARGET MISSING.  REPLACED TARGET AND CHECKED REF MM 32-34-03-2 AND EA 8-3260-45056.  OPS TEST GOOD.  OK FOR SERVICE.
